# SDR 9900329152

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FRAME UPPER RIGHT CORNER SIDE CRACKED FS 83.5.  REPAIRED PER EA 91-164891, REV A (P/N 9911505-7).
